Couldn't find what you looking for?

TRY OUR SEARCH!


My mother was diagnosed with schizophrenia one month ago. Her doctor proscribed her drug called seroquel. I would like to know more about this medicine. Is it possible to overdose with this drug? I am worried about my mother.

Loading...


Seroquel is a medication proscribed for schizophrenia. Schizophrenia is a mental disorder marked by delusions, hallucinations, disrupted thinking and loss of contact with reality. Any medication taken in excess can have serious consequences and cause an overdose. Symptoms of Seroquel overdose include: dizziness, drowsiness, fainting, rapid heartbeat. If you suspect overdose seek medical help immediately. This drug can cause tardive dyskinesia. This is a condition characterized by uncontrollable muscle spasms and twitches in the face and body and it can be permanent. It appears to be most common among older adults, especially women. Abdominal pain, constipation, dizziness, drowsiness, dry mouth, excessive muscle tone, headache, low blood pressure, rapid heartbeat, rash, tremor, uncontrollable movements, weakness are some of the main side effects. I am sure that your mother will be ok as long as she is under supervision of her doctor.
Reply

Loading...